學術期刊論文
  1. Chien-Ning Yeh, Chun-Liang Shih, "Wave Equations with Delay", Journal of Pure and Applied Mathematics : Advances and Applications, vol. 12, no. 2, pp. 145-165, 2014.11
    國際期刊 其他(有ISSN碼),多位作者(通訊作者)
  2. Chien-ning Yeh, Cheng-Lien Lang, Chun-Liang Shih, "Existence in the alpha-norm for Nonlinear Volterra Integrodifferential Equations with Nonlocal Conditions", Journal of Mathematics and Mathematical Sciences, vol. 10, no. 1, pp. 43-61, 2014.01
    國際期刊 其他(有ISSN碼),多位作者(第一作者)
    義大機構典藏
  3. Jung-Chan Chang, Cheng-Lieng Lang, Chun-Liang Shih, Chien-Ning Yeh, "Local existence of some Nonlinear Volterra integrodifferential equations with infinite delay", TAIWANESE JOURNAL OF MATHEMATICS, vol. 14, no. 1, pp. 131-152, 2010.02
    國際期刊 SCI,多位作者(第四作者), Impact Factor: 0.633, Rank Factor: 127/251
    Subject Categories: Mathematics
    義大機構典藏